# SDR AUS20040412

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 248000131
- Condition: Corroded
- Location: Hyd Power Pack
- Part time: 7,221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR UP PIPE FROM GEAR SELECTOR HANDLE VALVE TO HYDRAULIC POWER PACK CORRODED WITH A SMALL PINHOLE LEAK.  A FINE SPRAY OF HYDRAULIC FLUID CONTAMINATED THE REAR OF THE ADF RACK.
